# SDR 20000622SH028

- Difficulty date: May 6, 2000
- Submitted: June 22, 2000
- Operation: General aviation
- Aircraft: N5437L
- Make and model: Amrgen AA5
- Aircraft serial: AA50337
- Engine: Lyc O320D3G
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Seat
- Condition: Misaligned
- Location: Nr 1 Cylinder
- Part time: 92 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ANNUAL INSPECTION FOUND NO COMPRESSION ON NR 1 CYLINDER.  REMOVED CYLINDER, SENT FOR REPAIR.  FOUND INTAKE VALVE SEAT INSTALLED WRONG (AT ANGLE) HAD BENT INTAKE VALVE.  ALSO, ENGINE HAD NOT BEEN DE-SLUDGED AT OVERHAUL CAUSING PITS.  FOUND AT AD INSPECTION AFTER 20 HOURS.  (X)
